Header

UZH-Logo

Maintenance Infos

Fast algorithms for nonparametric curve estimation


Seifert, Burkhardt; Brockmann, Michael; Engel, Joachim; Gasser, Theo (1994). Fast algorithms for nonparametric curve estimation. Journal of Computational and Graphical Statistics, 3(2):192-213.

Statistics

Citations

Dimensions.ai Metrics

34 citations in Scopus®
65 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
Dewey Decimal Classification:610 Medicine & health
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Physical Sciences > Discrete Mathematics and Combinatorics
Social Sciences & Humanities > Statistics, Probability and Uncertainty
Language:English
Date:1994
Deposited On:15 Oct 2015 14:02
Last Modified:30 Jul 2020 18:47
Publisher:American Statistical Association
ISSN:1061-8600
OA Status:Closed
Publisher DOI:https://doi.org/10.1080/10618600.1994.10474638

Download

Full text not available from this repository.
View at publisher

Get full-text in a library